Open Access
Translator Disclaimer
2005 Extensions of maps to the projective plane
Jerzy Dydak, Michael Levin
Algebr. Geom. Topol. 5(4): 1711-1718 (2005). DOI: 10.2140/agt.2005.5.1711

Abstract

It is proved that for a 3–dimensional compact metrizable space X the infinite real projective space P is an absolute extensor of X if and only if the real projective plane P2 is an absolute extensor of X (see Theorems 1.2 and 1.5).

Citation

Download Citation

Jerzy Dydak. Michael Levin. "Extensions of maps to the projective plane." Algebr. Geom. Topol. 5 (4) 1711 - 1718, 2005. https://doi.org/10.2140/agt.2005.5.1711

Information

Received: 1 June 2005; Accepted: 7 November 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1094.55003
MathSciNet: MR2186116
Digital Object Identifier: 10.2140/agt.2005.5.1711

Subjects:
Primary: 55M10
Secondary: 54F45

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.5 • No. 4 • 2005
MSP
Back to Top